# SDR RAIA951209

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 109A703056A
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT NR 7067 - LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE SERVICED NOSE LANDING GEAR STRUT.  GEAR SWINGS REVEALED NORMAL OPERATION.  (M)
